MathSciNet Relay Station
MathSciNet bibliographic data
MR1759887 32Q45 (14J29 14J70)
Demailly, Jean-Pierre; El Goul, Jawher Hyperbolicity of generic surfaces of high degree in projective 3-space. Amer. J. Math. 122 (2000), no. 3, 515–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement